# SDR N6WA2022051201

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10254
- Aircraft time: 39,275 hours, 27,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18347
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 EMERG LIGHT BATTERY INOP. R/R #2 EMERGENCY LIGHT BATTERY, OPS CHECK GOOD AT THIS TIME IAW CRJ 7 AMM 33-51-17.
